# SDR QXEA200701566

- Difficulty date: October 9, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 16,670 hours, 12,048 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, LEFT WING LEADING EDGE IS GOUGED AT SS 195.  BLENDED GOUGE AREA REMOVED .007" AND WITHIN LIMITS.  PERFORMED NDT FOR CRACKS, NONE FOUND.  ALODINED PRIMED AND PAINTED AREA IAW REO 670-57-41-035 AND SRM 57-41-01.
